Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Closed ideals in the group algebra $ L\sp{1}(G)\cap L\sp{2}(G)$

Author: C. Robert Warner
Journal: Trans. Amer. Math. Soc. 121 (1966), 408-423
MSC: Primary 42.56; Secondary 46.00
MathSciNet review: 0187021
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.56, 46.00

Retrieve articles in all journals with MSC: 42.56, 46.00

Additional Information

PII: S 0002-9947(1966)0187021-6
Article copyright: © Copyright 1966 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia